International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 115 | Views: 182

Research Paper | Mathematics | Iraq | Volume 6 Issue 7, July 2017 | Rating: 6.6 / 10

J- Semiprime Submodules

Nuhad Salim Al-Mothafar [2] | Iman A. Athab

Abstract: Let R be a commutative ring with identity and N be a proper submodule N is called semiprime if whenever r^n xN, rR, xM, nZ^+, implies that rxN. In this paper we say that N is J-semiprime if whenever r^n xN+J (M), rR, xM, kZ^+, implies that rxN. We prove some result of this type of submodules

Keywords: prime submodule, semiprime submodule, nearly semiprime submodule, weekly semiprime submodule

Edition: Volume 6 Issue 7, July 2017,

Pages: 1051 - 1053

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait